MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; MEGA-C ENDO MODEL FEMORAL COMPONENT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; MEGA-C ENDO MODEL FEMORAL COMPONENT
Model Number 15-8521/08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery occurred on (b)(6) 2024 for a femoral component that was originally implanted on (b)(6) 2023.The entire femoral construct was removed and replaced.It was noted that the hinge of the femoral component was loose.It was also noted that the proximal tibia was fractured and had healed.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
MEGA-C ENDO MODEL FEMORAL COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20537171
Report Number3006721341-2024-00024
Device Sequence Number6773201
Product Code KRO
UDI-Device Identifier04026575383214
UDI-Public04026575383214
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8521/08
Device Catalogue Number15-8521/08
Device Lot Number170717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/27/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight165 KG